# SDR KBM2001F00004

- Difficulty date: September 25, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3018
- Engine: Tmeca ARRIEL1
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Element
- Part number: 806966
- Condition: Bypassing
- Location: Hyd System
- Part time: 3,018 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER ELEMENT, HYDRAULIC FILTER BYPASS INDICATOR POPPED.  INSTALLED NEW FILTER.
